MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL IDENTITY CR; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL IDENTITY CR; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TCR301111301
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient will receive an irrigation and drainage as well as a poly insert exchange.Reason for the procedure is unknown.Revision surgery is planned to exchange the poly inserts.Review of the device history record indicates that the device was manufactured to specification.All sterilization requirements were met.
 
Event or Problem Description
It was reported that the patient will receive an irrigation and drainage as well as a poly insert exchange.Reason for the procedure is unknown.Revision surgery is planned to exchange the poly inserts.

Brand Name
ITOTAL IDENTITY CR
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key10775058
Report Number3004153240-2020-00196
Device Sequence Number1024798
Product Code JWH
UDI-Device IdentifierM572TCR3011113011
UDI-Public+M572TCR3011113011
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K190562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTCR301111301
Device Catalogue NumberTCR-301-1113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR